| Model Number |
01.29.202 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023: lot 2248496: (b)(4) items manufactured and released on 10-jan-2023.Expiration date: 2027-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Other device involved: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot 2216551: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen was unknown.At about 3 weeks post primary the surgeon performed a washout and revised the head and liner.The surgery was completed successfully.